MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1016/0735-6757(91)90123-2

Медицинская библиотека · The American journal of emergency medicine · 1991

Conversion of paroxysmal supraventricular tachycardia in a child with a slow verapamil infusion: case report and literature review.

Young G P, Taylor A S

Клинический случайСтатьяОбзорПеревод пока не подготовлен

Аннотация

The investigators present the case of a 12-month-old female with Down's syndrome and an endocardial cushion defect who presented acutely ill in paroxysmal supraventricular tachycardia (PSVT). Unsuccessful vagal maneuvers were followed by a slow intravenous infusion of verapamil, during which the rhythm converted. The discussion which follows highlights the many issues to be addressed in the acute management of pediatric PSVT including the varied presentations, underlying etiologies, differential diagnosis, electrocardiographic findings, electrophysiologic mechanisms, and prognosis. The literature review concludes with a discussion of the many different therapies available for pediatric PSVT including vagal maneuvers, cardioversion, overdrive pacing, and pharmacologic therapies. In particular, the relative merits of verapamil and adenosine are discussed.

Для цитирования: Young G P, Taylor A S. Conversion of paroxysmal supraventricular tachycardia in a child with a slow verapamil infusion: case report and literature review.. The American journal of emergency medicine. 1991. DOI: 10.1016/0735-6757(91)90123-2.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.